American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc. 28 (2015) 531-577.
Abstract, references, and article information   
View Article: PDF

[2] Hee Oh and Nimish A. Shah. Equidistribution and counting for orbits of geometrically finite hyperbolic groups. J. Amer. Math. Soc. 26 (2013) 511-562.
Abstract, references, and article information   
View Article: PDF

[3] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[4] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1